# SDR 95ZZZX2678

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N736AT
- Make and model: Cessna R172K
- Aircraft serial: R1722379
- System (JASC): 7160 · Engine Air Intake System
- Part: Screen
- Part number: BA111
- Condition: Cracked
- Location: Filter Support
- Part time: 578 hours
- Component: Brackett
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN ANNUAL INSPECTION ON AIRCRAFT MODIFIED BY BRACKETT STC SA-71GL, FILTER SUPPORT SCREEN WAS FOUND INSTALLED WITH THE MATING FLANGE MISALIGNED CAUSING 2 CRACKS ABOUT 1 CM LONG, CREATING THE POSSIBILITY OF FOD ENTERING THE INDUCTION SYSTEM.  THIS AREA CAN ONLY BE INSPECTED BY REMOVAL OF THE FILTER ASSY.  RECOMMEND ONE-TIME INSPECTION FOR ALIGNMENT.
